Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Densely hereditarily hypercyclic sequences
and large hypercyclic manifolds

Author: Luis Bernal-González
Journal: Proc. Amer. Math. Soc. 127 (1999), 3279-3285
MSC (1991): Primary 47B99; Secondary 46A99, 30E10, 32A07
Published electronically: May 13, 1999
MathSciNet review: 1646318
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove in this paper that if $(T_{n})$ is a hereditarily hypercyclic sequence of continuous linear mappings between two topological vector spaces $X$ and $Y$, where $Y$ is metrizable, then there is an infinite-dimensional linear submanifold $M$ of $X$ such that each non-zero vector of $M$ is hypercyclic for $(T_{n})$. If, in addition, $X$ is metrizable and separable and $(T_{n})$ is densely hereditarily hypercyclic, then $M$ can be chosen dense.

References [Enhancements On Off] (What's this?)

  • [An1] S. I. ANSARI, Hypercyclic and cyclic vectors, J. Funct. Anal. 128 (1995), 374-383. MR 96h:47002
  • [An2] S. I ANSARI, Existence of hypercyclic operators on topological vectors spaces, J. Funct. Anal. 148 (1997), 384-390. MR 98h:47028a
  • [Be1] L. BERNAL-GONZÁLEZ, On hypercyclic operators on Banach spaces, Proc. Amer. Math. Soc., to appear. CMP 98:03
  • [Be2] L. BERNAL-GONZÁLEZ, Hypercyclic sequences of differential and antidifferential operators, J. Approx. Theory, to appear.
  • [Bes] J. BES, Invariant manifolds of hypercyclic vectors for the real scalar case, Proc. Amer. Math. Soc., to appear. CMP 98:05
  • [BoP] J. BONET and A. PERIS, Hypercyclic operators on non-normable Fréchet spaces, J. Funct. Anal., to appear.
  • [Bou] P. S. BOURDON, Invariant manifolds of hypercyclic vectors, Proc. Amer. Math. Soc. 118 (1993), 845-847. MR 93i:47002
  • [BoS] P. S. BOURDON and J. H. SHAPIRO, Cyclic phenomena for composition operators, Memoirs of the Amer. Math. Soc., No. 596, Providence, RI, 1997. MR 97h:47023
  • [GeS] R. M. GETHNER and J. H. SHAPIRO, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), 281-288. MR 88g:47060
  • [GoS] G. GODEFROY and J. H. SHAPIRO, Operators with dense, invariant, cyclic vector manifolds, J. Funct. Anal. 98 (1991), 229-269. MR 92d:47029
  • [Gro] K. G. GROSSE-ERDMANN, Holomorphe Monster und universelle Funktionen, Mitt. Math. Sem. Giessen 176, 1987. MR 88i:30060
  • [Her] D. A. HERRERO, Limits of hypercyclic and supercyclic operators, J. Funct. Anal. 99 (1991), 179-190. MR 92g:47026
  • [Hez] G. HERZOG, On a theorem of Seidel and Walsh, Period. Math. Hungar. 30 (1995), 205-210. MR 96e:30116
  • [Hor] L. HORMANDER, An Introduction to Complex Analysis in Several Variables, Van Nostrand, Princeton, NJ, 1966. MR 34:293
  • [Kit] C. KITAI, Invariant closed sets for linear operators, Dissertation, University of Toronto, 1982.
  • [LeM] F. LEÓN-SAAVEDRA and A. MONTES-RODRÍGUEZ, Linear structure of hypercyclic vectors, J. Funct. Anal. 148 (1997), 524-545. MR 98h:47028b
  • [Mon] A. MONTES-RODRÍGUEZ, Banach spaces of hypercyclic vectors, Michigan Math. J. 43 (1996), 419-436. MR 98g:47027
  • [Rol] S. ROLEWICZ, On orbits of elements, Studia Math. 32 (1969), 17-22. MR 39:3292

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B99, 46A99, 30E10, 32A07

Retrieve articles in all journals with MSC (1991): 47B99, 46A99, 30E10, 32A07

Additional Information

Luis Bernal-González
Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, Apdo. 1160, Sevilla 41080, Spain

Keywords: Hypercyclic vector, linear operator, densely hereditarily hypercyclic sequence, infinite-dimensio\-nal manifold, dense manifold, metrizable topological vector space, entire function of subexponential type, Runge domain, infinite order linear differential operator
Received by editor(s): February 2, 1998
Published electronically: May 13, 1999
Additional Notes: This research was supported in part by DGES grant #PB96–1348 and the Junta de Andalucía
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society